Covering Pareto Sets by Multilevel Subdivision Techniques

M. Dellnitz, O. Sch�tze, T. Hestermeyer, Journal of Optimization Theory and Applications (2005) 113–136.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Journal of Optimization Theory and Applications
Page
113-136
LibreCat-ID

Cite this

Dellnitz M, Sch�tze O, Hestermeyer T. Covering Pareto Sets by Multilevel Subdivision Techniques. Journal of Optimization Theory and Applications. 2005:113-136. doi:10.1007/s10957-004-6468-7
Dellnitz, M., Sch�tze, O., & Hestermeyer, T. (2005). Covering Pareto Sets by Multilevel Subdivision Techniques. Journal of Optimization Theory and Applications, 113–136. https://doi.org/10.1007/s10957-004-6468-7
@article{Dellnitz_Sch�tze_Hestermeyer_2005, title={Covering Pareto Sets by Multilevel Subdivision Techniques}, DOI={10.1007/s10957-004-6468-7}, journal={Journal of Optimization Theory and Applications}, author={Dellnitz, M. and Sch�tze, O. and Hestermeyer, T.}, year={2005}, pages={113–136} }
Dellnitz, M., O. Sch�tze, and T. Hestermeyer. “Covering Pareto Sets by Multilevel Subdivision Techniques.” Journal of Optimization Theory and Applications, 2005, 113–36. https://doi.org/10.1007/s10957-004-6468-7.
M. Dellnitz, O. Sch�tze, and T. Hestermeyer, “Covering Pareto Sets by Multilevel Subdivision Techniques,” Journal of Optimization Theory and Applications, pp. 113–136, 2005.
Dellnitz, M., et al. “Covering Pareto Sets by Multilevel Subdivision Techniques.” Journal of Optimization Theory and Applications, 2005, pp. 113–36, doi:10.1007/s10957-004-6468-7.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar